advertisement
Question
Posted by: kayla | 2011/04/14

lasix

I started taking lasix . I feel very strange. cold and body sore. Is it the lasix or something else

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Kayla
The side effects of Lasix can be low blood pressure, dehydration, ringing in the ears and dizziness. I suggest that you have your bloodpressure checked. Your doctor may need to check your blood potassium levels.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/04/14

Hallo Kayla
The side effects of Lasix can be low blood pressure, dehydration, ringing in the ears and dizziness. I suggest that you have your bloodpressure checked. Your doctor may need to check your blood potassium levels.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement